# SDR AALA201709259025

- Difficulty date: September 24, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 78,427 hours, 11,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006001
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 3L DOOR EXIT SIGN FELL OFF.  REPLACED EMERGENCY LIGHT LENS COVER.
